# SDR DXTA2025121606122

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 9,250 hours, 6,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69491013
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

JUST OUTSIDE THE FINAL APPROACH FIX WE PUT LANDING GEAR INTO THE DOWN POSITION AND RECEIVED THE GEAR DISAGREE RIGHT CAS MESSAGE. WE WENT AROUND AROUND, UTILIZED THE THE LANDING GEAR BLOW DOWN AS WELL AS THE LANDING GEAR HANDLE IN THE LAV PER THE QRH, GEAR DISAGREE RIGHT CAS MESSAGE REMAINED.  REMOVED FAULTY RT WBA-MLG UPLOCK SWITCH, & REPLACED WITH CUSTOMER SUPPLIED NEW WBA-MLG UPLOCK SWITCH IAW MM 32-32-25.
